# SDR CA030228014

- Difficulty date: December 3, 2002
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,215 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: 3034292
- Condition: Clogged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATION IN FLIGHT.  FOUND OIL FILTER PLUGGED WITH CARBON.  OIL FILTER REPLACED.
